# SDR 2007UALA03744

- Difficulty date: September 16, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 32,533 hours, 3,993 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK TEST NOT CORRECT.  EMERGENCY P-TO TEST BUTTON STICKS OPEN.    10-19-07    REPLACED CAPTAIN'S MASK ASSY,  OPERATIONAL TEST OK.
